Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Child has fever, given Crocin. Rash on face. Done ESR count. What could be the reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
My son 9 years old, having fever since 5 days 101 XXXXXXX and Min 99.5 after giving crocin, repeating every 6 hours, ESR count Ist Hour 27mm, II nd Hour 65mm. What could be the reason please. He doesnot have any other problem except for slight rash on his face.
Posted Fri, 28 Sep 2012 in Child Health
Answered by Dr. Muhammad Ishfaq Habib 3 hours later
thanks for the query.
the type of fever your child is having is of intermittent type. i would request some more information to reach the probable diagnosis. kindly tell me whether the fever is accompanied with sweats and chills? rash appeared before or the use of crocin? also kindly tell me the time of peak temperature? and how is his appetite? any history of bleeding from nose or gums?
will be waiting for your response
Dr. M Ishfaq Habib
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor